# SDR 07FDEA00156

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 361
- Aircraft time: 31,743 hours, 32,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STRUCTURE AT FR66 RBL 36R IS CORRODED.  REMOVED AND REPLACED DAMAGED FLOORBEAM AT FR66 IAW FEDEX GMM 7-0-1001 AND FEDEX A300-6-SRM'S 51-40-21 PG 7 AND 51-40-21 PG24 AND AIRBUS DRAWING AS397432222.
